My husband and I always laugh at the list of often-absurd side effects given in drug commercials. But this one absolutely takes the cake for me. Hubby heard about it on the Daily Show. I’ll excerpt it for you:
“Important Safety Information: Prescription Requip is not for everyone. Requip Tablets may cause you to fall asleep or feel very sleepy during normal activities such as driving; or to faint or feel dizzy, nauseated, or sweaty when you stand up. Tell your doctor if you experience these problems or if you drink alcohol or are taking other medicines that make you drowsy. Also tell your doctor if you experience new or increased gambling, sexual, or other intense urges while taking Requip. Side effects include nausea, drowsiness, vomiting, and dizziness. Most patients were not bothered enough to stop taking Requip.”
Increased gambling?? Like hubby pointed out, shouldn’t they fix the gambling and stick you with a twitchy leg???? I could go on and on, but I won’t.